Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 77, NWS State College, PA
NWS State College, PA issued this flash flood warning at Sep 28, 2011, 4:06 PM EDT for 6 counties in Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2011, 4:06 PM EDT (20:06 UTC)
- Expired
- Sep 28, 2011, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Sullivan County, PA, Tioga County, PA
The radar
The Binghamton radar (KBGM), 101 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 5:15 PM EDT | FLASH FLOOD | Montgomery, PA | ROADS FLOODED...WATER NOW RECEDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
079
WGUS51 KCTP 282006
FFWCTP
PAC037-081-093-097-113-117-282300-
/O.NEW.KCTP.FF.W.0077.110928T2006Z-110928T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT WED SEP 28 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN COLUMBIA COUNTY...
NORTH CENTRAL MONTOUR COUNTY...
SULLIVAN COUNTY...
EASTERN TIOGA COUNTY...
NORTHWESTERN NORTHUMBERLAND COUNTY...
EASTERN LYCOMING COUNTY...
* UNTIL 700 PM EDT...
* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVERSPREADING THE WARNING AREA FROM SOUTH TO
NORTH. THIS CLUSTER OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL
DROP A QUICK ONE TO TWO INCHES IN ONE HOUR IN MANY LOCATIONS...
LEADING TO RAPID FLASH FLOODING OF ROADWAYS AND POOR DRAINAGE
AREAS...AS WELL AS FAST RISES ON ALREADY SWOLLEN SMALL STREAMS AND
CREEKS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLOSSBURG...COVINGTON...MANSFIELD...MILLERTON...OGDENSBURG...TIOGA
JUNCTION...DELAWARE RUN...CENTRAL...KETTLE CREEK GORGE...LINCOLN
FALLS...MUNCY VALLEY...RICKETTS GLEN STATE PARK...SHUNK...
BARBOURS...BIGGERTOWN...BUTTONWOOD...COGAN STATION...
COLLOMSVILLE...DUBOISTOWN...ELIMSPORT...HUGHESVILLE...
LAIRDSVILLE...LOYALSOCKVILLE...MONTGOMERY...MONTOURSVILLE...
MUNCY...RALSTON...TROUT RUN AND WILLIAMSPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!
&&
LAT...LON 4199 7692 4160 7687 4155 7624 4153 7621
4131 7631 4126 7631 4114 7655 4113 7690
4115 7696 4113 7697 4112 7716 4200 7725
4200 7693
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 28, 3:32 PM EDT, 34 minutes earlier.
Area forecast discussion, Sep 28, 3:32 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 332 PM EDT WED SEP 28 2011 .SYNOPSIS... THE MIDWEST UPPER LOW CENTER NEAR THE SOUTHERN END OF LAKE MICHIGAN WILL MOVE INTO NORTHERN INDIANA BY THIS EVENING. THIS PERSISTENT FEATURE WILL FINALLY OPEN AND ACCELERATE EASTWARD THROUGH THE NORTHERN MID ATLANTIC STATES INTO NEW ENGLAND BY THURSDAY NIGHT. ANOTHER UPPER LEVEL DISTURBANCE WILL DIG SOUTHEASTWARD ACROSS THE GREAT LAKES AND CARVE OUT A DEEP TROUGH OVER THE EASTERN U.S. BY THE WEEKEND. NORTHWESTERLY FLOW ACCOMPANYING THE TROUGH WILL DIRECT MUCH COLDER AIR INTO THE REGION WITH TEMPERATURES FALLING WELL BELOW NORMAL FROM FRIDAY THROUGH SUNDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... IT LOOKS LIKE THE POTENTIAL FOR EXCESSIVE RNFL AND FLASH FLOODING WILL CONTINUE INTO TONIGHT AS BANDING OF SHOWERS WITH HEAVIER PRECIP CONTINUES. FF WATCH HAS BEEN EXTENDED THROUGH MIDDAY THURSDAY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... UPPER LOW WOBBLES AROUND OVER THE OHIO VALLEY THRU THE PERIOD. THE OCCLUSION STAYS SOMEWHERE OVERHEAD...AND THE /SOMEWHERE/ IS THE PROBLEM IN THE FORECAST. MOST MDLS HAVE ALSO WOBBLED BACK AND FORTH WITH THE PLACEMENT OF THE HEAVIEST CORRIDOR OF PRECIP/SHRA FOR THE PERIOD. WE/VE SEEN THIS BEFORE /THIS MONTH/ IN LEE AND EVEN BEFORE DURING IRENE. THERE SEEMS TO BE NO SENSE IN CHOOSING ANY ONE MODEL BUT GOING FOR THE BIG PICTURE. DEEP S/E FLOW WILL CONTINUE. ALL AREAS WILL SEE RAIN - AND MANY WILL HAVE HEAVY RAIN AT THAT. THE TIMING IS ALSO SUSPECT BUT THE FORCING MOVING IN FROM THE SOUTH DURING THE MORNING WILL LEAD TO A TRAIN OF SHOWERS WHICH WILL LAST MUCH OF THE DAY /ALA TODAY/ BUT THE PLACEMENT WILL BE SUSPECT. MORE INDICATIONS NOW THAT THE WRN HIGHLANDS COULD SEE THE HEAVIEST RAIN ON WED. WILL SHIFT THE RAIN FCST FROM THE EAST A BIT AND PUT HIGHEST POPS OVER THE CENTRAL COS...AND TAPER TO LIKELIES TO BOTH THE W AND E. WILL HOLD THAT THOUGHT BUT TAKE POPS DOWN 10-20 PCT INTO THE 50-70 PCT RANGE. TEMPS AN AFTERTHOUGHT AND WILL RUN WITH GMOS AND BLEND WITH CURR. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AFTER LINGERING FOR SEVERAL DAYS...SPRAWLING UPPER LOW BREAKS DOWN QUICKLY ON THU...AND LIFTS NE OF THE REGION THU NIGHT LEAVING MOST AREAS DRY. POTENT SYSTEM QUICKLY APPROACHES IN ITS WAKE FROM THE WEST...PUSHING SHOWERS BACK INTO THE NW MTNS BY LATE THU NIGHT. TEMPS REMAIN MILD...BOTTOMING OUT NEAR SEASONAL NORMALS. BIG CHANGES ON THE WAY FOR FRI INTO THE WEEKEND AS COLD FRONT QUICKLY PUSHES THROUGH ON FRI...FOLLOWED BY AIRMASS-CHANGING SECONDARY COLD FRONT LATE FRI/FRI NIGHT AS YET ANOTHER POTENT SHORTWAVE CARVES OUT AN EVEN DEEPER TROUGH. TEMPS FRIDAY WILL LIKELY PEAK AROUND MIDDAY IN THE WEST AND THEN SLOWLY FALL IN THE AFTERNOON. FIRST COLD BLAST OF THE SEASON ARRIVES IN FULL FORCE FRI NIGHT INTO SAT...AS 545 500MB HEIGHTS AND 850MB TEMPS OF -2C TO -4C MOVE IN. HIGHS ON SAT LIKELY REMAINING IN THE 40S ACROSS THE NW HALF OF CWA...AND STRUGGLING TO THE MID 50S IN THE SE...PUTTING TEMPS NEAR 15F BELOW NORMAL. PRECIPITATION WITH THIS TROUGH SHOULD BE MAINLY CONFINED TO HIGHER ELEVATIONS OF THE N AND W AS ANOMOLOUSLY COLD AIR SLIDES ACROSS THE GLAKES...FAVORING PLENTY OF CLOUDS ALONG WITH SCT/NUMEROUS LAKE EFFECT/UPSLOPE SHOWERS. SE WILL REMAIN DRY IN DOWNSLOPE FLOW. TEMPS RECOVER A LITTLE ON SUNDAY...THOUGH ANOTHER COOL DAY IN STORE AS TEMPS EDGE BACK INTO THE 50S. RIDGE BEGINS TO BUILD IN FROM THE WEST BY MON/TUE WITH NORTHWEST FLOW...AS TEMPERATURES GRADUALLY CREEP BACK TOWARD NORMAL UNDER MOSTLY SUNNY SKIES. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... A LARGE UPPER LOW NEAR CHICAGO WILL KEEP DEEP MOIST SOUTHERLY FLOW LOCKED IN OVER THE REGION THROUGH WEDNESDAY BEFORE FINALLY LIFTING OUT AND ALLOWING FOR A BRIEF PERIOD OF COOLER AND DRIER AIR TO MOVE IN LATER IN THE WEEK. EXPECT VFR AROUND 18Z WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MID TO LATE AFTERNOON. WITH HEAVY RAINSHOWERS AGAIN THIS AFTERNOON THERE WILL BE ONE MORE ROUND OF PATCHY FOG...STRATUS TONIGHT...ESPECIALLY WITH CLEARING SKIES OVERNIGHT. EXPECT MVFR/IFR IN THUNDERSTORMS THIS AFTERNOON WITH LOCALLY HEAVY RAINFALL. A PATTERN SHIFT WILL OCCUR LATE THIS WEEK AS THE UPPER LOW THAT HAS DOMINATED WILL EXIT THE REGION USHERING NORTHWESTERLY FLOW...COOLER TEMPS AND UPSLOPE FLOW IN THE NW MTNS. OUTLOOK... THU...AM FOG POSSIBLE FRI-SAT...LOW CIGS/SHRA POSS W MTNS...MAINLY AT NIGHT. SUN...IMPROVING TO VFR. MVFR POSS IN NW MTNS. && .HYDROLOGY... AT THIS TIME...SWATARA CREEK THE ONLY PLACE WHERE RIVER FLOODING IS FORECAST...AND IT SHOULD CREST TONIGHT AND THURSDAY. THOUGH SEVERAL POINTS IN THE EASTERN PORTIONS OF CWA CONTINUE TO RUN HIGH...AND ARE FOR FORECAST TO CREST NEAR FLOOD STAGE OVER THE NEXT DAY OR SO. OVERALL PATTERN WILL NOT CHANGE MUCH THROUGH TONIGHT AS A DEEP UPPER LOW CONTINUES TO PUMP ANOMALOUSLY MOIST AIR INTO THE REGION. FLASH FLOOD WATCH IN EFFECT THROUGH MIDDAY THU FOR THE EASTERN HALF OF PA. A COUPLE OF BANDS OF HEAVIER SHOWERS AFFECTING ISOLATED AREAS OF CENTRAL PA THIS AFTERNOON...BUT THIS AREA OF RAIN EXPECTED TO EXPAND OVERNIGHT AND ANY TRAINING OF STORMS COULD CREATE ADDITIONAL PROBLEMS. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ006-011- 012-018-019-026>028-035>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...STEINBUGL/RXR NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...RXR AVIATION...LA CORTE/CERU HYDROLOGY...RXR
Hazardous weather outlook, Sep 28, 2:58 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 258 PM EDT WED SEP 28 2011 PAZ004-005-010-017-024-025-033-034-291900- WARREN-MCKEAN-ELK-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD- 258 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME MAY CONTAIN LOCALLY HEAVY RAIN...BUT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-011-012-018-019-026>028-035>037-041-042-045-046-049>053- 056>059-063>066-291900- POTTER-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE- HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 258 PM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAIN...FLOODING OR ANY OTHER SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. GARTNER
In the hours before
Special weather statement, Sep 28, 1:36 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
136 PM EDT WED SEP 28 2011
PAZ056-057-063>065-281830-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-PERRY PA-YORK PA-
136 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...NORTHEASTERN ADAMS...
NORTHEASTERN CUMBERLAND...NORTHEASTERN PERRY AND NORTHWESTERN YORK
COUNTIES...
AT 134 PM EDT...A STRONG THUNDERSTORM WAS NEAR WELLSVILLE...MOVING
NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
SIDDONSBURG...CAMP HILL...ROCKVILLE...ELLENDALE FORGE AND HALIFAX.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 230 AND 250...I-81 BETWEEN
MILE MARKERS 55 AND 79...I-83 BETWEEN MILE MARKERS 29 AND 50...I-283.
LAT...LON 3996 7714 4061 7701 4055 7662 4049 7664
4048 7668 4043 7666 3986 7684
FORECASTER: MARTINSpecial weather statement, Sep 28, 2:27 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
227 PM EDT WED SEP 28 2011
PAZ050-052-056-057-281930-
DAUPHIN PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-
227 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...NORTHEASTERN PERRY...
SOUTHEASTERN SNYDER AND SOUTHWESTERN NORTHUMBERLAND COUNTIES...
AT 225 PM EDT...A STRONG THUNDERSTORM WAS NEAR LINGLESTOWN...MOVING
NORTH AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT ELLENDALE FORGE...DEHART DAM...MONTGOMERY FERRY...
ELIZABETHVILLE...BERRYSBURG AND PILLOW.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 66 AND 81...I-83 BETWEEN MILE MARKERS 47
AND 50.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22...ROUTE 209...ROUTE 322/22...ROUTE 422.
LAT...LON 4026 7691 4029 7693 4032 7691 4032 7694
4061 7703 4064 7694 4064 7700 4065 7701
4068 7706 4073 7707 4077 7672 4048 7666
4046 7668 4029 7663 4025 7689
FORECASTER: MARTINSpecial weather statement, Sep 28, 3:10 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT WED SEP 28 2011
PAZ057>059-066-282000-
DAUPHIN PA-LANCASTER PA-LEBANON PA-SCHUYLKILL PA-
310 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN DAUPHIN...NORTHWESTERN
LANCASTER...SOUTHWESTERN SCHUYLKILL AND WESTERN LEBANON COUNTIES...
AT 305 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELIZABETHTOWN...MOVING
NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT HERSHEY...PALMYRA...PENN NATIONAL RACEWAY...
FORT INDIANTOWN GAP AND WILLIAMSTOWN.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 250 AND 264...I-78 BETWEEN
MILE MARKERS 0 AND 6...I-81 BETWEEN MILE MARKERS 75 AND 105.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 22...ROUTE 209...ROUTE 322...ROUTE 422.
LAT...LON 4062 7680 4061 7638 4049 7641 4049 7643
4048 7641 4012 7650 4012 7673
FORECASTER: MARTINSpecial weather statement, Sep 28, 3:55 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 PM EDT WED SEP 28 2011
PAZ041-042-046-049-051-052-282100-
MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA-
355 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LYCOMING...NORTHEASTERN
UNION...NORTHWESTERN NORTHUMBERLAND...NORTHWESTERN SULLIVAN AND
WESTERN MONTOUR COUNTIES...
AT 352 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW COLUMBIA...MOVING
NORTH AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT ALLENWOOD...DELAWARE RUN...MONTGOMERY...
MONTOURSVILLE...LOYALSOCKVILLE AND BARBOURS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 202 AND 222...I-180 BETWEEN MILE MARKERS
1 AND 28.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 15...ROUTE 220...STATE ROAD 14...STATE ROAD 45...STATE
ROAD 118.
LAT...LON 4155 7668 4094 7668 4094 7702 4155 7704
4155 7697 4156 7695
FORECASTER: MARTINSpecial weather statement, Sep 28, 4:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT WED SEP 28 2011
PAZ052-053-058-282100-
COLUMBIA PA-NORTHUMBERLAND PA-SCHUYLKILL PA-
406 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT COLUMBIA...EAST CENTRAL
NORTHUMBERLAND AND WESTERN SCHUYLKILL COUNTIES...
AT 404 PM EDT...A STRONG THUNDERSTORM WAS NEAR JOE ZERBEY AIRPORT...
MOVING NORTH AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT CENTRALIA...NUMIDIA...MAINVILLE...MIFFLINVILLE
AND ORANGEVILLE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 233 AND 247...I-81 BETWEEN MILE MARKERS 106
AND 123.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
209...STATE ROAD 61.
LAT...LON 4059 7627 4061 7651 4126 7648 4124 7631
4121 7632 4114 7628 4114 7623 4114 7622
4103 7622 4096 7621 4095 7619
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 10:06 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan and 2 more | 3 hr |
| Sep 28, 12:25 AM EDT | River Flood Warning | CTP | Huntingdon | 3 hr |
| Sep 28, 12:58 AM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Snyder and 3 more | 3 hr |
| Sep 28, 1:11 AM EDT | Areal Flood Advisory | CTP | Clearfield, Elk, McKean | 3 hr |
| Sep 28, 1:15 AM EDT | Special Weather Statement | CTP | Elk | 45 min |
| Sep 28, 1:16 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 21 hr |
| Sep 28, 1:35 AM EDT | Special Weather Statement | CTP | Clearfield | 40 min |
| Sep 28, 2:00 AM EDT | Special Weather Statement | CTP | McKean | 60 min |
| Sep 28, 3:17 AM EDT | Special Weather Statement | CTP | Potter | 28 min |
| Sep 28, 3:41 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 24 hr |
| Sep 28, 6:10 AM EDT | River Flood Warning | CTP | Dauphin | 22 hr |
| Sep 28, 12:18 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Sep 28, 12:47 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 3 hr |
| Sep 28, 1:36 PM EDT | Special Weather Statement | CTP | Dauphin | 54 min |
| Sep 28, 2:06 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lancaster, Perry, York | 3 hr |
| Sep 28, 2:21 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Perry | 114 min |
| Sep 28, 2:27 PM EDT | Special Weather Statement | CTP | Dauphin | 63 min |
| Sep 28, 2:47 PM EDT | Areal Flood Advisory | CTP | Cameron, Centre, Clearfield, Clinton, McKean, Potter | 3 hr |
| Sep 28, 2:55 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lancaster, Lebanon, Northumberland, Schuylkill and 1 more | 3 hr |
| Sep 28, 3:10 PM EDT | Special Weather Statement | CTP | Lebanon | 50 min |
| Sep 28, 3:38 PM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Snyder and 1 more | 6 hr |
| Sep 28, 3:55 PM EDT | Special Weather Statement | CTP | Lycoming | 65 min |
| Sep 28, 4:06 PM EDT | Special Weather Statement | CTP | Columbia | 54 min |
| Sep 28, 4:12 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Lancaster, Perry, York | 3 hr |
| Sep 28, 4:38 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Fulton, Huntingdon | 3 hr |
| Sep 28, 4:40 PM EDT | Special Weather Statement | CTP | Dauphin | 35 min |
| Sep 28, 5:27 PM EDT | Special Weather Statement | CTP | Carbon | 63 min |
| Sep 28, 5:51 PM EDT | Special Weather Statement | CTP | Fulton | 54 min |
| Sep 28, 6:57 PM EDT | Areal Flood Advisory | CTP | Clinton, Potter | 2 hr |
| Sep 28, 7:14 PM EDT | River Flood Warning | CTP | Cumberland, York | 9 hr |
| Sep 28, 7:27 PM EDT | Areal Flood Advisory | CTP | Fulton | 2 hr |
| Sep 28, 7:57 PM EDT | Areal Flood Advisory | CTP | Franklin, Fulton, Huntingdon | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.